# SDR S8A2001F00000

- Difficulty date: May 30, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N802AA
- Make and model: Cessna 208B
- Aircraft serial: 208B0873
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: MS24665357
- Condition: Missing
- Location: Lt Mlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INITIAL 200 HOUR INSPECTION SINCE NEW, AC, FOUND LEFT LOWER LIFT STRUT MISSING THE COTTER PIN THAT SAFETIES THE NUT AND BOLT SECURING THE LIFT STRUT TO THE FUSELAGE.  MAINTENANCE MANUAL SPECIFIES SNUG TIGHT THEN ADVANCE TO PIN ALIGNMENT AND SAFETY.  THE WAS EVIDENCE OF BOLT AND NUT MOVEMENT.
